MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Catalog Number 826851
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id (b)(6)) was implanted on (b)(6) 2025, and functioning normally until the patient returned from a ct scan on (b)(6) 2025.The cerelink monitor was displaying negative intracranial pressure (icp) values (approximately ¿5 mmhg).The values increased when the patient¿s head of bed was lowered toward a supine position.All troubleshooting steps were completed, including disconnecting and reconnecting the microsensor from the patient extension cable, power off and on the cerelink monitor, replacing the patient extension cable, and swapping the monitor.The icp values began to rise afterward.The ct scan indicated that the microsensor was located in a ¿shallow area¿ and ¿nearing the outside of the brain.The microsensor was explanted on (b)(6) 2025, due to unreliable numbers.Additional information: - implant location (ex: parenchyma): parenchyma.- was the integra/codman icp monitor connected to a patient monitor: yes.- if yes, provide patient monitor make & model: philips monitor intellivue.- was the patient lead always connected: yes.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826851) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Na.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23957137
Report Number3013886523-2025-00330
Device Sequence Number18544495
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)270228(10)7517720
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826851
Device Lot Number7517720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR.; EXTENSION CABLE (B)(4).; PHILIPS MONITOR INTELLIVUE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown